# SDR SWAA2021060326098

- Difficulty date: January 10, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF HAS DELAMINATION / DUE TO EXTENT OF DELAMINATION DAMAGE TO PASSENGER CABIN FLOOR PANEL 241AAF; FABRICATED NEW PANEL USING BMS 4-17 TY6 LOT# 1418559-1; AND INSTALLED INSERTS USING BMS 5-107 LOT#AK9FP3008K IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 55; AND DWG 147A5810-8. 59049U 01-14-20 20021C 14JAN20
